The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
A class of strong laws of large numbers of non-homogeneous Markov chain on a non-homogeneous tree
Author(s): 
Pages: 111-121,170
Year: Issue:  2
Journal: Pure and Applied Mathematics

Keyword:  non-homogeneous treemartingaleMarkov chainstrong law of large numbers;
Abstract: In this paper, through constructing a non-negative martingale and appllying Doob′s martingale convergence theorem to the research of a.e. convergence, a class of strong laws of large numbers of m-ordered continuous state non-homogeneous Markov chain on a non-homogeneous tree are given. We promote the relative results.
Related Articles
No related articles found